A note on star compact spaces with a G δ -diagonal

Yan-Kui Song

Matematički Vesnik (2011)

  • Volume: 63, Issue: 243, page 41-43
  • ISSN: 0025-5165

How to cite


Yan-Kui Song. "A note on star compact spaces with a $G_{\delta }$-diagonal." Matematički Vesnik 63.243 (2011): 41-43. <http://eudml.org/doc/253276>.

author = {Yan-Kui Song},
journal = {Matematički Vesnik},
language = {eng},
number = {243},
pages = {41-43},
publisher = {Društvo matematičara Srbije},
title = {A note on star compact spaces with a $G_\{\delta \}$-diagonal},
url = {http://eudml.org/doc/253276},
volume = {63},
year = {2011},

AU - Yan-Kui Song
TI - A note on star compact spaces with a $G_{\delta }$-diagonal
JO - Matematički Vesnik
PY - 2011
PB - Društvo matematičara Srbije
VL - 63
IS - 243
SP - 41
EP - 43
LA - eng
UR - http://eudml.org/doc/253276
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.